# SDR C2XA01TY170

- Difficulty date: October 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: SD40ALPSA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULE 1-C INSPECTION,MAINTENANCE FOUND A HOLE RUBBED INTO THE FIREWALL BLANKET. MAINTENANCE USED EC5330-01166 FOR THE REPAIR. ALL WORK WAS DONE IAW THE EC AND AIRCRAFT WILL BE RELEASED UPON COMPLETION OF ALL SCHEDULE MAINTENANCE.
